# SDR SWIA200617587

- Difficulty date: November 14, 2006
- Submitted: January 2, 2007
- Operation: Air carrier
- Aircraft: N962SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7859
- Aircraft time: 8,133 hours, 7,265 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Step
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FWD WEB BETWEEN 4TH AND 5TH STEP HAS CRACK IN RADIUS, DISCOVERED DURING C-CHECK INSPECTION.  INSTALLED REPAIR PARTS AT PAX DOOR FWD WEB BETWEEN 4TH 5TH STEPS PER REO 601R 52-11-702.
